# SDR HALA2012101900222

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 36,773 hours, 6,823 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE LOOP L1 DISPLAYED ON EICAS AFTER PDC FIRE/ OVHT LOGIC TEST.  REPAIRED TERMINAL ON UPPER AFT ELEMENT.  OPS TEST OK IAW FIM 26-11-804, FIG 104.
